# SDR MWEA070014

- Difficulty date: March 3, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 51,367 hours, 45,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT & RIGHT EMERGENCY LIGHTS INOPERATIVE ON OVERWING OUTSIDE.  REMOVED AND REPLACED OVERWING BATTERY PACK.
